# SDR SIMA20190521004

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,300 hours, 32,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS 4 & 5 AND BOTH EMERGENCY EXIT SURROUND PANEL LIGHTS COME ON AND GO OUT. C/A-C/W EMERGENCY LIGHTING ADUJSTMENT/TEST IAW AMM 33-50-00. NO DEFECTS NOTED AT THIS TIME.
